How long should I continue using prednisolone acetate
I had an acute close angle glaucoma attack in my left eye two years ago which required a trebeculectomy to relieve the pressure. I also had cataract removed in the same eye about six months ago. Other than the cataract, the eye has been fine. But this early May, I developed an inflammation in the left eye. I was prescribed prednisolone acetate eye drops and use it for one month. Then on July 10, my left eye inflamed again. I was given prednisolone acetate again. I used one drop four times a day for 2 days, then tapers off to two 3 times a day for several days, then 2 times a day for a week, and now one time a day. The inflammation cleared and my eye returned to normal about four days after I started this medication. My next appointment with the eye doctor is end of September. Is it better for me to continue using this eye drop until I see him or stop now ?
It is always best to follow your eye physician's (ophthalmologist or Eye MD) instructions exactly. If problems with the medications arise or questions like you have come up, it is best to call the eye physicians office and ask for directions based on your condition. Prednisolone acetate is a very potent medication and you must look to your personal eye physician to answer this question. This is a normal part of mediciation and the staff should be able to get you an answer over the phone.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.